Publication detail

Modeling of applied problems by stochastic systems and their analysis using the moment equations

DIBLÍK, J. DZHALLADOVA, I. MICHALKOVÁ, M. RŮŽIČKOVÁ, M.

Original Title

Modeling of applied problems by stochastic systems and their analysis using the moment equations

English Title

Modeling of applied problems by stochastic systems and their analysis using the moment equations

Type

journal article - other

Language

en

Original Abstract

The paper deals with systems of linear differential equations with coefficients depending on the Markov process. Equations for particular density and the moment equations for given systems are derived and used in the investigation of solvability of initial problems and stability. Results are illustrated by examples.

English abstract

The paper deals with systems of linear differential equations with coefficients depending on the Markov process. Equations for particular density and the moment equations for given systems are derived and used in the investigation of solvability of initial problems and stability. Results are illustrated by examples.

Keywords

stochastic systems; Markov process; moment equations; solvability; stability

RIV year

2013

Released

09.10.2013

Publisher

Springer Nature

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2013

Number

1

State

US

Pages from

1

Pages to

12

Pages count

12

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT103930,
  author="Josef {Diblík} and Irada {Dzhalladova} and Mária {Michalková} and Miroslava {Růžičková}",
  title="Modeling of applied problems by stochastic systems and their analysis using the moment equations",
  annote="The paper deals with systems of linear differential equations with coefficients depending on the Markov process. Equations for particular density and the moment equations for given systems are derived and used in the investigation of solvability of initial problems and stability. Results are illustrated by examples.",
  address="Springer Nature",
  chapter="103930",
  doi="10.1186/1687-1847-2013-152",
  institution="Springer Nature",
  number="1",
  volume="2013",
  year="2013",
  month="october",
  pages="1--12",
  publisher="Springer Nature",
  type="journal article - other"
}